Search Results for: 11J72

On the irrationality of √N

József Sándor and Edith Egri Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 3, Pages 90—91 Download full paper: PDF, 107 Kb Details Authors and affiliations József Sándor Babeș–Bolyai University Cluj–Napoca, … Continue reading

AMS Codes

This functionality is currently in “beta”. You can use the search box for specific AMS codes, which are not in the list. 00A65 05A15 05A19 05A20 05C20 05C40 05C69 11A07 11A25 11A41 11A51 11A55 11B05 11B25 11B37 11B39 11B50 11B65 … Continue reading

Abstract factorials

Angelo B. Mingarelli Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 19, 2013, Number 4, Pages 43—76 Download full paper: PDF, 301 Kb Details Authors and affiliations Angelo B. Mingarelli School of Mathematics and Statistics Carleton University, Ottawa, … Continue reading

Nesterenko-like rational function, useful to prove the Apéry’s theorem

Anier Soria Lorente Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 20, 2014, Number 2, Pages 79—91 Download full paper: PDF, 209 Kb Details Authors and affiliations Anier Soria Lorente Department of Basic Sciences Granma University, Cuba Abstract … Continue reading